# SDR DALA1114879878

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN PANEL NR 91 INBOARD SIDE HAS 1 CRACK APPROX 1/2 INCH LONG AT BS 981.  REMOVED DAMAGE 1 1/2 INCH BY 2 INCH IAW SRM 53-01 FIG 4. DAMAGE CONTAINED IAW NDT SPM 06-10-01.001.  RECEIVED MAT FOR REPAIR DOUBLER AND FILLER .0207075T6 IAW SRM 53-23-0.  LOCATED, DRILLED, DEBURRED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-01 FIG 4, 53-23-0, 51, 30-2 AND INSTALL ID TAG IAW DPS 900-5-1 NR 4.
